# SDR IPXA2016041101935

- Difficulty date: March 25, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 16,511 hours, 10,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5361260620000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, BUMPER BRACKET FOR ACCESS DOOR 121BL CRACKED.  REMOVED AND FABRICATED NEW BRACKET & INSTALLED.
